# SDR LS1R088295

- Difficulty date: February 11, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N49718
- Make and model: Bell 206B-3
- Aircraft serial: 1917
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Gear
- Condition: Missing
- Location: Actuator
- Component: Actuator
- Component part number: 206062625003
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR GEARS ARE MISSING.
